|Advise re GGT at 49 - aged 58
Jun 17, 2005
1999 diagnosed breast cancer, all clear 2005. Prescribed Tamoxifen.. also because of bleeding prescribed monthly hormonal injections in stomach. Now stopped. Now taking Arimidex, and Clonidine... non smoker, non drinker, GGT levels are elevated at 49.. condition I am informed, caused by medication. What can I take to relieve the condition? Other than Milk Thistle...please advise. Bridgette
| Response from Dr. Young
Thanks for your post.
GGT is a marker of liver inflmmation (like other "liver function tests"). A level of 49 (by my labs) is just barely elevated. I wouldn't worry too much about this one.
That said, it's never a bad idea to review these laboratory findings with your doctor to sort out what's going on. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.